Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 102, Number 2
HTML articles powered by AMS MathViewer

Exponential convergence rates for the law of large numbers
Leonard E. Baum, Melvin Katz and Robert R. Read PDF
Trans. Amer. Math. Soc. 102 (1962), 187-199
On the category of indecomposable distributions on topological groups
K. R. Parthasarathy, R. Ranga Rao and S. R. S. Varadhan PDF
Trans. Amer. Math. Soc. 102 (1962), 200-217
A decomposition theory for finite groups with applications to $p$-groups
Paul M. Weichsel PDF
Trans. Amer. Math. Soc. 102 (1962), 218-226
Generalized homology theories
George W. Whitehead PDF
Trans. Amer. Math. Soc. 102 (1962), 227-283
Difference properties for continuity and Riemann integrability on locally compact groups
F. W. Carroll PDF
Trans. Amer. Math. Soc. 102 (1962), 284-292
The real cohomology ring of a sphere bundle over a differentiable manifold
D. G. Malm PDF
Trans. Amer. Math. Soc. 102 (1962), 293-298
On a class of nonflexible algebras
Frank Kosier PDF
Trans. Amer. Math. Soc. 102 (1962), 299-318
Torsion free and projective modules
Hyman Bass PDF
Trans. Amer. Math. Soc. 102 (1962), 319-327
Families of measures and representations of algebras of operators
E. J. McShane PDF
Trans. Amer. Math. Soc. 102 (1962), 328-345
Derivations on $p$-adic fields
Nickolas Heerema PDF
Trans. Amer. Math. Soc. 102 (1962), 346-351
Cohomology groups of commutative Banach algebras
Herbert Kamowitz PDF
Trans. Amer. Math. Soc. 102 (1962), 352-372
Some contractible open $3$-manifolds
D. R. McMillan PDF
Trans. Amer. Math. Soc. 102 (1962), 373-382